By Topic

Simplified algebraic characterization of optimal singular control for autonomous linear plants

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Webber, R. ; Martin Marietta Corporation, Denver, CO, USA ; Bass, R.

In an earlier publication[1] the authors extended the results of Wonham and Johnson[2] by characterizing the nature of the (stable) singular strip for a given performance index without recourse to a special transformation to phase coordinates. The solution presented there[1] required solving a (quadratic) matrix Riccati equation; whereas here the singular strip and the corresponding stable optimal feedback control law are found by factoring a polynomial which is computationally much easier to accomplish. The final result is illustrated by a numerical example.

Published in:

Automatic Control, IEEE Transactions on  (Volume:12 ,  Issue: 6 )